# SDR AALA20151007005

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 16,946 hours, 6,572 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT HORIZONTAL STABILIZER LE NEAR FUSELAGE.  REPLACED RT HORIZONTAL STABILIZER FIXED LE SKIN IAW AARD 51-00-05-1.
